Advanced search

Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.

Tender boobs after 7 months on mini pill?

(3 Posts)
saltedcaramelicious Sat 29-Nov-14 15:02:00

Started mini pill 7 months ago. All symptoms settled down within a month or two. But for the last week I've had tender boobs at the sides, and sensitive nipples. At first I thought I might be getting a period, but a week later and nothing.
Has this happened to anyone else?

mawinter Sat 29-Nov-14 21:20:09

I had this happen quite frequently toward the end of being on the mini pill. My doctor eventually gave me some gel with progesterone to use every night for a few nights and this worked great when the problem popped up.

saltedcaramelicious Mon 01-Dec-14 09:26:25

thankyou mawinter, may see if i can give that a try!

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now